You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Link-Based Models for Survival Data with Interval and Continuous Time Censoring
Naji Younes and John Lachin
Vol. 53, No. 4 (Dec., 1997), pp. 1199-1211
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2533490
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present a flexible family of link-based regression models with time-independent (baseline) covariates. Particular choices of the link function yield a proportional hazard or a proportional odds model, among others. The background hazard function in the model is estimated using B-splines. This yields a full likelihood under both continuous time and random interval censoring. Residuals for influence and goodness-of-fit are described. Two examples are shown, one in continuous time and the other under interval censoring.
Biometrics © 1997 International Biometric Society